Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Lexapro - suggestions?Lynne and Edge KRM123

Posted by Edgefield on March 28, 2003, at 18:20:47

In reply to Re: Quitting Lexapro - suggestions?Lynne and Edge, posted by KRM123 on March 28, 2003, at 18:09:54

I've been on Fluoxetine for two weeks. I have not had any side effect...well little tired, but nothing like Lex. I was going to ask my dr. about tring Provigil, but I really don't need anything that will enhance this spacey feeling. Then again we are all different. I kept hearing that Fluoxetine was the most activating ssri, but thank God I have not experienced that side effect.

May I ask why did you stop taking Zoloft?

Keep me posted.
God Bless

> Yeah I think I'm going to have to give up on the Lex too like you two did. There is no way that I could go as long as you did feeling this fatigue and now spacey feeling from the Provigil my Dr. added with it.
> I think I might give Zoloft another shot. Are you trying something else Edge?
> Thanks for your advice and support!
> Everyone take care =)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:212539